RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 12, Pages 49–104 (Mi msb8172)  

This article is cited in 5 scientific papers (total in 5 papers)

A basis in an invariant subspace of analytic functions

A. S. Krivosheeva, O. A. Krivosheevab

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa
b Bashkir State University, Ufa

Abstract: The existence problem for a basis in a differentiation-invariant subspace of analytic functions defined in a bounded convex domain in the complex plane is investigated. Conditions are found for the solvability of a certain special interpolation problem in the space of entire functions of exponential type with conjugate diagrams lying in a fixed convex domain. These underlie sufficient conditions for the existence of a basis in the invariant subspace. This basis consists of linear combinations of eigenfunctions and associated functions of the differentiation operator, whose exponents are combined into relatively small clusters. Necessary conditions for the existence of a basis are also found. Under a natural constraint on the number of points in the groups, these coincide with the sufficient conditions. That is, a criterion is found under this constraint that a basis constructed from relatively small clusters exists in an invariant subspace of analytic functions in a bounded convex domain in the complex plane.
Bibliography: 25 titles.

Keywords: interpolation, exponential polynomial, invariant subspace, basis.

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00233-а
Ministry of Education and Science of the Russian Federation 14.В37.21.0358


DOI: https://doi.org/10.4213/sm8172

Full text: PDF file (830 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:12, 1745–1796

Bibliographic databases:

Document Type: Article
UDC: 517.537.7
MSC: 30D15, 46E15
Received: 31.08.2012 and 05.04.2013

Citation: A. S. Krivosheev, O. A. Krivosheeva, “A basis in an invariant subspace of analytic functions”, Mat. Sb., 204:12 (2013), 49–104; Sb. Math., 204:12 (2013), 1745–1796

Citation in format AMSBIB
\Bibitem{KriKri13}
\by A.~S.~Krivosheev, O.~A.~Krivosheeva
\paper A basis in an invariant subspace of analytic functions
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 12
\pages 49--104
\mathnet{http://mi.mathnet.ru/msb8172}
\crossref{https://doi.org/10.4213/sm8172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3185085}
\zmath{https://zbmath.org/?q=an:1294.30057}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204.1745K}
\elib{http://elibrary.ru/item.asp?id=21277050}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 12
\pages 1745--1796
\crossref{https://doi.org/10.1070/SM2013v204n12ABEH004359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331826700004}
\elib{http://elibrary.ru/item.asp?id=21912563}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894284428}


Linking options:
  • http://mi.mathnet.ru/eng/msb8172
  • https://doi.org/10.4213/sm8172
  • http://mi.mathnet.ru/eng/msb/v204/i12/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Krivosheev, O. A. Krivosheyeva, “A basis in invariant subspace of entire functions”, St. Petersburg Math. J., 27:2 (2016), 273–316  mathnet  crossref  mathscinet  isi  elib
    2. A. S. Krivosheev, O. A. Krivosheeva, “Fundamental Principle and a Basis in Invariant Subspaces”, Math. Notes, 99:5 (2016), 685–696  mathnet  crossref  crossref  mathscinet  isi  elib
    3. O. A. Krivosheyeva, A. S. Krivosheyev, “A representation of functions from an invariant subspace with almost real spectrum”, St. Petersburg Math. J., 29:4 (2018), 603–641  mathnet  crossref  mathscinet  isi  elib
    4. O. A. Krivosheeva, “Invariant subspaces with zero density spectrum”, Ufa Math. J., 9:3 (2017), 100–108  mathnet  crossref  isi  elib
    5. O. A. Krivosheeva, “Basis in invariant subspace of analytical functions”, Ufa Math. J., 10:2 (2018), 58–77  mathnet  crossref  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:399
    Full text:85
    References:36
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019